Deformations of transversely holomorphic flows on spheres and deformations of hopf manifolds
Compositio Mathematica, Volume 55 (1985) no. 2, p. 241-251
@article{CM_1985__55_2_241_0,
     author = {Haefliger, Andr\'e},
     title = {Deformations of transversely holomorphic flows on spheres and deformations of hopf manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {2},
     year = {1985},
     pages = {241-251},
     zbl = {0582.32026},
     mrnumber = {795716},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_2_241_0}
}
Haefliger, A. Deformations of transversely holomorphic flows on spheres and deformations of hopf manifolds. Compositio Mathematica, Volume 55 (1985) no. 2, pp. 241-251. http://www.numdam.org/item/CM_1985__55_2_241_0/

[1] V. Arnold: Chapitres supplémentaires de la théorie des équations différentielles ordinaires. Moscou: Editions Mir (1980) traduction française. | MR 626685 | Zbl 0455.34001

[2] C. Borcea: Some remarks on deformations of Hopf manifolds. Rev. Roum. Math. pures et appl. 26 (1981) 1287-1294. | MR 646396 | Zbl 0543.32010

[3] N. Brouchlinskaia: Finiteness theorem for familities of vector fields in the neighbourhood of a Poincaré-type singularity. Funct. Anal. 5 (1971), english translation 177-181. | Zbl 0243.34008

[4] A. Douady: Séminaire H. Cartan, exp. 3 (1960 -1961). | Numdam | MR 160223

[5] T. Duchamp and M. Kalka, Deformation theory for holomorphic foliations. J. Diff. Geom. 14 (1979) 317-337. | MR 594704 | Zbl 0451.57015

[6] T. Duchamp and M. Kalka: Holomorphic foliations and deformations of the Hopf foliation, preprint. | MR 739141 | Zbl 0501.57010

[7] J. Girbau, A. Haefliger and D. Sundararaman: On deformations of transversely holomorphic foliations, J. für die reine und ang. Math. 345 (1983) 122-147. | MR 717890 | Zbl 0538.32015

[8] K. Kodaira and D.C. Spencer: On deformation of complex analytic structures, I, II, III. Ann. of Math. 67 (1958) 328-466 and 71 (1960) 43-76. | MR 112154 | Zbl 0128.16901 | Zbl 0128.16902

[9] J. Wehler: Versal deformation of Hopf surfaces. J. für die reine und ang. Math. 328 (1981) 22-32. | MR 636192 | Zbl 0459.32009